FDA Approved Drugs and User Comments: BACTRIM, BACTRIM DS

User Comments:


For Urinary Tract Infection “Just finished around of bactrim for a UTI.Had zero side effects, and feel much better :)”

Jae (taken for less than 1 month) March 5, 2018


For Urinary Tract Infection “I have experienced a stubborn UTI which would not go away with penicillin, so the doctor prescribed a battery of antibiotics. First two days of ciprofloxacin, then five days of Bactrim, then ten days of tetracycline.That did the trick! Of course it is necessary to also take probiotics at the same time to replace the good bacteria.”

cialo March 4, 2018


For Kidney Infections “I had sharp back pains and a 101 fever with nausea, and was put on levaquin for 7 days. I am soo sensitive to meds that I had to change to Bactrim after one day. Bactrim has been a dream!! I have had little to NO side effects which is huge. Pharmacist said drink PLENTY of water on this so I have been. Dry mouth/weird taste in mouth but no feeling weird or having stomach issues.”

TheBrooklynn (taken for less than 1 month) February 25, 2018


For Urinary Tract Infection “I’ve taken this medication for both skin infections and (most recently) for a UTI. And it has now sent me to the hospital…for mental health.EXTREME anxiety to say the least. Pain in my sides, chest, shortness of breath, tremors all over my body. Felt like I was dying. Insisted doctors check my liver and kidneys for shutdown. Didn’t eat a meal for a week (did try to at least eat a yogurt or 2 but that’s all I could stomach)I was hospital-free for over a year…which is also the last time I took this med.If you have ANY history of mental health issues AVOID THIS DRUG!!I gave it a 2 because it DID clear up the infections. But was NOT worth the hospital copays, loss of work, etc!”

jennanne February 14, 2018


For Urinary Tract Infection “I started the Bactrim prescription two days ago…. I was prescribed two pills a day for 7 days. You can feel the affects within hours and it’s not a great feeling if you have not had a sufficient meal. THIS MEDICATION DOES CAUSE FLU LIKE SYMPTOMS. I have only slept 2 hours total. This is hampering my studies and leaving me anxious. I have never had sleeping issues but here I am………restless and very paranoid more than half of the night. The short amount of time that I do sleep, I have experienced awful nightmares.. very vivid and almost terrifying to the point of not wanting to blink. This medication is definitely a 0 in my book.”

Kay_1243 February 9, 2018


For Urinary Tract Infection “Have been taking it for 10 days for my UTI. No side effects whatsoever. Normally antibiotics make me super sick. This one is great and after two days my UTI was 100% better.”

Anonymous February 9, 2018

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.